Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 9, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at May 12, 2015, 3:51 AM EDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2015, 3:51 AM EDT (07:51 UTC)
- Expired
- May 13, 2015, 3:10 PM EDT
- In force
- 35 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
293 WHUS71 KCLE 120751 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 351 AM EDT TUE MAY 12 2015 LEZ145>149-121600- /O.NEW.KCLE.SC.Y.0009.150512T0751Z-150513T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 351 AM EDT TUE MAY 12 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. * WINDS AND WAVES: WEST WINDS WILL INCREASE TO 20 TO 30 KNOTS TODAY...AND BECOME NORTHWEST AT 15 TO 25 KNOTS THIS EVENING. THIS WILL GENERATE WAVES OF 5 TO 8 FEET. WINDS AND WAVES ARE EXPECTED TO SUBSIDE WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>144-121600- /O.NEW.KCLE.SC.Y.0009.150512T0751Z-150513T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 351 AM EDT TUE MAY 12 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY WITH WAVES BUILDING TO 2 TO 4 FEET. WIND AND WAVES ARE EXPECTED TO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
6 follow-up statements
528 WHUS71 KCLE 121412 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1012 AM EDT TUE MAY 12 2015 LEZ145>149-122215- /O.CON.KCLE.SC.Y.0009.000000T0000Z-150513T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1012 AM EDT TUE MAY 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. * WINDS AND WAVES: WEST WINDS WILL INCREASE TO 20 TO 30 KNOTS TODAY...AND BECOME NORTHWEST AT 15 TO 25 KNOTS THIS EVENING. THIS WILL GENERATE WAVES OF 5 TO 8 FEET. WINDS AND WAVES ARE EXPECTED TO SUBSIDE WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>144-122215- /O.CON.KCLE.SC.Y.0009.000000T0000Z-150513T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 1012 AM EDT TUE MAY 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY WITH WAVES BUILDING TO 3 TO 5 FEET EARLY THIS EVENING. WIND AND WAVES ARE EXPECTED TO SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
652 WHUS71 KCLE 122004 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 404 PM EDT TUE MAY 12 2015 LEZ145>149-130415- /O.CON.KCLE.SC.Y.0009.000000T0000Z-150513T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 404 PM EDT TUE MAY 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. * WINDS AND WAVES: WEST WINDS OF 20 TO 30 KNOTS WILL BECOME NORTHWEST AT 15 TO 25 KNOTS TONIGHT. WAVES OF 5 TO 8 FEET TONIGHT WILL DECREASE THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>144-130200- /O.CON.KCLE.SC.Y.0009.000000T0000Z-150513T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 404 PM EDT TUE MAY 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: WEST WINDS OF 20 TO 25 KNOTS THIS EVENING WILL DECREASE TO 10 TO 20 KNOTS OVERNIGHT. WAVES OF 3 TO 5 FEET EARLY THIS EVENING...WILL DECREASE TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
459 WHUS71 KCLE 130113 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 913 PM EDT TUE MAY 12 2015 LEZ142>144-130800- /O.EXT.KCLE.SC.Y.0009.000000T0000Z-150513T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 913 PM EDT TUE MAY 12 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL DECREASE TO 10 TO 20 KNOTS OVERNIGHT. WAVES OF 3 TO 5 FEET WILL DECREASE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ145>149-130915- /O.CON.KCLE.SC.Y.0009.000000T0000Z-150513T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 913 PM EDT TUE MAY 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL BECOME NORTHWEST OVERNIGHT. WAVES OF 5 TO 7 FEET TONIGHT WILL DECREASE TO 2 TO 4 FEET LATE WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
376 WHUS71 KCLE 130753 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 353 AM EDT WED MAY 13 2015 LEZ142>144-130900- /O.CAN.KCLE.SC.Y.0009.000000T0000Z-150513T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 353 AM EDT WED MAY 13 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS OF 15 TO 20 KNOTS THIS MORNING WILL DIMINISH TO 10 KNOTS OR LESS BY LATE AFTERNOON. WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 2 FEET OR LESS TODAY. $$ LEZ145>149-131400- /O.CON.KCLE.SC.Y.0009.000000T0000Z-150513T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 353 AM EDT WED MAY 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS THIS MORNING WILL DIMINISH TO 5 TO 15 KNOTS TODAY. WAVES WILL START OUT AT 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
159 WHUS71 KCLE 131330 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 930 AM EDT WED MAY 13 2015 LEZ145>149-132000- /O.EXT.KCLE.SC.Y.0009.000000T0000Z-150513T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 930 AM EDT WED MAY 13 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTH TO NORTHWEST WINDS OF 10 TO 20 KNOTS WITH WAVES OF 3 TO 5 FEET WILL CONTINUE INTO THE AFTERNOON. WINDS WILL DIMINISH TO 10 TO 15 KNOTS AND WAVES SUBSIDE TO 2 TO 4 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
366 WHUS71 KCLE 131910 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 310 PM EDT WED MAY 13 2015 LEZ145>149-132015- /O.CAN.KCLE.SC.Y.0009.000000T0000Z-150513T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 310 PM EDT WED MAY 13 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH TO NORTHWEST WINDS HAVE DIMINISHED TO 10 TO 15 KNOTS AND THE WAVES HAVE SUBSIDED TO 2 TO 4 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at May 12, 3:45 AM EDT, 6 minutes earlier.
Area forecast discussion, May 12, 3:45 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
345 AM EDT TUE MAY 12 2015
.SYNOPSIS...
A SERIES OF REINFORCING COLD FRONTS WILL DROP SOUTHEAST ACROSS THE
AREA THROUGH TONIGHT THEN HIGH PRESSURE WILL PUSH EAST ACROSS THE
REGION WEDNESDAY NIGHT AND THURSDAY. A WEAKENING LOW WILL MOVE EAST
ALONG A WARM FRONT ACROSS THE SOUTHERN PART OF THE LAKES LATE FRIDAY
INTO SATURDAY.
&&
.NEAR TERM /THROUGH 6 PM TUESDAY/...
TODAY WILL BE A TRANSITION DAY AS ADDITIONAL REINFORCING COLD FRONTS
PUSH ESE ACROSS THE CWA. AS TEMPS WARM A LITTLE ADDITIONAL MIXING
WILL TAKE PLACE AND WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS
OF 30 TO 40 MPH EXPECTED.
WRAP AROUND MOISTURE WITH THE UPPER TROUGH WILL DROP SE BACK ACROSS
THE CWA BUT ONLY THE SNOWBELT AREA LOOKS TO HAVE DEEP ENOUGH
MOISTURE TO SUPPORT ANY MEASURABLE RAINFALL. THE ONGOING FORECAST
HAS HANDLE ON SITUATION SO ONLY MINOR TWEAKS AT MOST. BASED ON
LATEST 850 MB RH FIELDS...A DECREASE IN CLOUDS IN THE WEST FOR THE
SECOND HALF OF THE AFTERNOON MAY BE TOO OPTIMISTIC.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH FRIDAY NIGHT/...
AS MENTIONED ABOVE...THE WRAP MOISTURE OVER THE AREA SHOULD START TO
LIFT OFF TO THE ENE BY THE END OF TONIGHT SO SKIES SHOULD BECOME
PARTLY CLOUDY THERE. THE COLDER AIRMASS TEMPS BY THE END OF THE
NIGHT SHOULD BE OVER THE SNOWBELT WHICH SHOULD JUST ABOUT OFFSET THE
RADIATIONAL COOLING EXPECTED IN THE WEST. THUS...EXPECT OVERALL LOWS
TO GENERALLY BE IN A 40 TO 45 RANGE.
A FEW LIGHT SHRA MAY LINGER IN NW PA ON WED...OTHERWISE HIGH
PRESSURE BUILDS OVER THE AREA BY NIGHTFALL AND PUSHES OUT THE LOWER
LEVEL MOISTURE. AT THE SAME TIME...PATCHY CIRRUS FROM THE NEXT
SYSTEM IS ALREADY SHOWN TO BE PUSHING ESE INTO THE AREA. THIS MAKES
THE FORECAST LOWS FOR WED NIGHT TRICKY DUE TO GUESSING EXACTLY HOW
MUCH CIRRUS WILL BE ARRIVING. WILL STAY WITH LOWS AROUND 40 FOR THE
LAKESHORE AND WEST AND 35 TO 39 INLAND CENTRAL AND EAST WHICH IS
MORE IN LINE WITH THE COOLER NAM MOS. IF EVERYTHING STAYS ON
TRACK...THIS COULD SUPPORT A LITTLE PATCHY FROST SO EVENTUALLY A
FROST ADVISORY MAY NEED TO BE ISSUED.
THE MODELS REMAIN ON TRACK TO INCREASE LOWER LEVEL MOISTURE ENOUGH
BY LATE THU NIGHT TO SUPPORT SHRA IN THE WEST BY THE LATTER PART OF
THE NIGHT. THE WEAKENING LOW MOVING ALONG THE WARM FRONT NEAR LERI
ON FRI SHOULD INDUCE THE LOW LEVEL JET TO FEED WARM AND MOIST AIR
INTO THE AREA. THIS WILL LIKELY MAINTAIN A CONVECTIVE COMPLEX THAT
IS EXPECTED TO WORK EAST ACROSS MUCH OF THE AREA FRI AND FRI NIGHT.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
LITTLE CHANGE TO FORECAST THINKING FOR THE WEEKEND. FRONTAL BOUNDARY
WILL LIKELY BE DRAPED OVER THE AREA ON SATURDAY AND SUNDAY AND COULD
BE A FOCUS FOR SOME SHOWER/THUNDERSTORM ACTIVITY. WILL KEEP THE
PRECIP CHANCES GREATER FOR SATURDAY THAN SUNDAY WITH THE UPPER RIDGE
BUILDING OVERHEAD SUNDAY. THERE IS STILL DECENT AGREEMENT ON A
SHORTWAVE MOVING ACROSS THE MIDWEST/GREAT LAKES EARLY NEXT WEEK WITH
A COLD FRONT TO CROSS THE REGION MONDAY NIGHT/TUESDAY. TEMPERATURES
WILL BE ABOVE NORMAL THROUGH THE WEEKEND.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
BIGGEST CONCERN FOR AVIATION TODAY WILL BE THE WIND GUSTS. WSW
WINDS WILL LIKELY REACH 28 TO 33 KNOTS DURING THE DAYLIGHT HOURS.
PARTIAL CLEARING FOR THE REMAINDER OF THE OVERNIGHT...THEN VFR
CEILINGS FILL IN DURING THE MORNING HOURS ON TUESDAY. THIS WRAP
AROUND MOISTURE WITH THE UPPER LOW WILL LIKELY REMAIN VFR UNTIL
TUESDAY NIGHT...WHEN CEILINGS MAY DIP DOWN TO MVFR FOR NE OH/NW PA.
BY THAT POINT WINDS VEER MORE WNW.
.OUTLOOK...MVFR CEILINGS POSSIBLE EXTREME NE OH/NW PA WEDNESDAY.
NON VFR POSSIBLE AGAIN FRIDAY.
&&
.MARINE...
SMALL CRAFT ADVISORY UP FOR TODAY INTO WEDNESDAY. SOUTHWEST FLOW
WILL PICK UP ON THE LAKE THIS MORNING AS COLD AIR ADVECTION AND A
TIGHT PRESSURE GRADIENT INCREASES THE MIX POTENTIAL. AIRMASS IS
CHILLY...BUT WILL CAP WINDS AT 30 KNOTS. UPPER TROUGH SWINGS ACROSS
LATER TODAY AND BY THIS EVENING WINDS WILL SHIFT OUT OF THE
NORTHWEST AND BEGIN TO DIMINISH TOWARD WEDNESDAY MORNING. HIGH
PRESSURE OVERHEAD WEDNESDAY INTO THURSDAY...WITH THE HIGH SHIFTING
EAST FOR FRIDAY. THEREFORE LIGHT/VARIABLE WINDS EXPECTED WED/THU. A
WARM FRONT DEVELOPS ACROSS THE OHIO VALLEY FRIDAY AS THE HIGH SHIFTS
EAST. THIS WILL BRING WINDS AROUND TO THE ESE FRIDAY. THE FRONT WILL
LINGER IN THE VICINITY OF THE LAKE/NORTHERN OH/NW PA INTO SATURDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR LEZ145>149.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>144.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...OUDEMANHazardous weather outlook, May 11, 10:16 PM EDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1016 PM EDT MON MAY 11 2015 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-130230- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1016 PM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 11, 9:55 PM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
955 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND GST 2 SSW FINDLAY 41.02N 83.67W
05/11/2015 M44.00 MPH HANCOCK OH ASOS
KFDY MEASURED A WIND GUST OF 38 KNOTS.
0548 PM TSTM WND DMG MARTINSBURG 40.27N 82.35W
05/11/2015 KNOX OH 911 CALL CENTER
KNOX COUNTY SHERIFF REPORTED SEVERAL TREES DOWN IN AND
NEAR THE TOWN OF MARTINSBURG. SOME TREES WERE LAYING ON
POWER LINES AND THE POWER IS OUT IN THE TOWN OF
MARTINSBURG.
0601 PM TSTM WND GST 4 N MANSFIELD 40.82N 82.51W
05/11/2015 M47.00 MPH RICHLAND OH ASOS
KMFD MEASURED A WIND GUST OF 47 KNOTS.
0615 PM TSTM WND DMG MILLERSBURG 40.55N 81.92W
05/11/2015 HOLMES OH TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE MILLERSBURG AREA.
0650 PM TSTM WND GST PARMA 41.38N 81.73W
05/11/2015 M47.00 MPH CUYAHOGA OH PUBLIC
PUBLIC REPORT OF 41 KNOT WIND GUST IN PARMA. WIND
MEASURED FROM PERSONAL WEATHER STATION.
0654 PM TSTM WND GST 4 NW NORTH CANTON 40.91N 81.45W
05/11/2015 M56.00 MPH SUMMIT OH ASOS
KCAK MEASURED A WIND GUST OF 49 KNOTS.
0708 PM TSTM WND DMG GATES MILLS 41.53N 81.41W
05/11/2015 CUYAHOGA OH 911 CALL CENTER
A COUPLE TREES DOWN IN GATES MILLS...RELAYED BY CHAGRIN
FALLS PD. TIME ESTIMATED BY RADAR.
0715 PM TSTM WND DMG SOLON 41.39N 81.44W
05/11/2015 CUYAHOGA OH 911 CALL CENTER
SOME TREES REPORTED DOWN IN SOLON BY SOLON PD.
0730 PM TSTM WND DMG SEBRING 40.92N 81.02W
05/11/2015 MAHONING OH 911 CALL CENTER
SEBRING POLICE DEPARTMENT REPORTED WIDESPREAD TREES AND
POWER LINES DOWN IN TOWN.
0733 PM TSTM WND GST 4 NE JEFFERSON 41.78N 80.70W
05/11/2015 M45.00 MPH ASHTABULA OH 911 CALL CENTER
KHZY REPORTED A WIND GUST OF 39 KNOTS.
0737 PM TSTM WND DMG MADISON 41.77N 81.05W
05/11/2015 LAKE OH 911 CALL CENTER
SEVERAL POWER LINES DOWN IN THE TOWN OF MADISON.
0758 PM TSTM WND GST 6 SSE CORTLAND 41.26N 80.67W
05/11/2015 M52.00 MPH TRUMBULL OH 911 CALL CENTER
KYNG REPORTED A 45 KNOT WIND GUST.
0800 PM TSTM WND DMG GIRARD 41.15N 80.70W
05/11/2015 TRUMBULL OH 911 CALL CENTER
TRUMBULL COUNTY 911 CENTER REPORTED WIDESPREAD TREES AND
POWER LINES DOWN IN TRUMBULL COUNTY. POWER OUTAGES IN
WARREN AND GIRARD. TREES ON MANY HOMES CAUSING ROOF
DAMAGE.
0810 PM TSTM WND GST ERIE 42.13N 80.09W
05/11/2015 E65.00 MPH ERIE PA TRAINED SPOTTER
TRAINED SPOTTER RECORDED AN ESTIMATED 65 MPH WIND GUST IN
ERIE.
0810 PM TSTM WND DMG ERIE 42.13N 80.09W
05/11/2015 ERIE PA TRAINED SPOTTER
TRAINED SPOTTER REPORTED DOWNED AND UPROOTED TREES IN
DOWNTOWN ERIE. SPOTTER ALSO NOTED FLYING CONSTRUCTION
MATERIALS.
0830 PM TSTM WND DMG 2 S EDINBORO 41.85N 80.12W
05/11/2015 CRAWFORD PA TRAINED SPOTTER
LARGE BEECH TREE FELL AT TRAINED SPOTTERS LOCATION 2 S OF
EDINBORO.
&&
TKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:01 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 59 min |
| May 11, 8:34 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 41 min |
| May 11, 8:59 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 21 min |
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.